# SDR SWAA2022022414981

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING #194AL HAS DELAMINATION; MARKED. / WING TO BODY FAIRING #194AL. DELAMINATION WAS REAPIRED IAW SRM 51-70-05-2R-1 56144U. 10/25/2018.
